# SDR 9607929915

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED A CONTAINED TURBINE FAILURE AFTER DEPARTING.  AIRCRAFT RETURNED TO BIL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE WITH A SERVICEABLE UNIT.
